Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2014, Special Issue (2014), Article ID 867018, 10 pages.

Solutions of Second-Order m -Point Boundary Value Problems for Impulsive Dynamic Equations on Time Scales

Xue Xu and Yong Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study a general second-order m -point boundary value problems for nonlinear singular impulsive dynamic equations on time scales u Δ ( t ) + a ( t ) u Δ ( t ) + b ( t ) u ( t ) + q ( t ) f ( t , u ( t ) ) = 0 , t ( 0,1 ) , t t k , u Δ ( t k + ) = u Δ ( t k ) - I k ( u ( t k ) ) , and k = 1,2 , , n , u ( ρ ( 0 ) ) = 0 , u ( σ ( 1 ) ) = i = 1 m - 2 α i u ( η i ) . The existence and uniqueness of positive solutions are established by using the mixed monotone fixed point theorem on cone and Krasnosel’skii fixed point theorem. In this paper, the function items may be singular in its dependent variable. We present examples to illustrate our results.

Article information

Source
J. Appl. Math., Volume 2014, Special Issue (2014), Article ID 867018, 10 pages.

Dates
First available in Project Euclid: 1 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1412177574

Digital Object Identifier
doi:10.1155/2014/867018

Mathematical Reviews number (MathSciNet)
MR3198411

Citation

Xu, Xue; Wang, Yong. Solutions of Second-Order $m$ -Point Boundary Value Problems for Impulsive Dynamic Equations on Time Scales. J. Appl. Math. 2014, Special Issue (2014), Article ID 867018, 10 pages. doi:10.1155/2014/867018. https://projecteuclid.org/euclid.jam/1412177574


Export citation

References

  • D. R. Anderson, “Solutions to second-order three-point problems on time scales,” Journal of Difference Equations and Applications, vol. 8, no. 8, pp. 673–688, 2002.
  • H.-R. Sun and W.-T. Li, “Positive solutions for nonlinear three-point boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 508–524, 2004.
  • M. Benchohra, S. K. Ntouyas, and A. Ouahab, “Existence results for second order boundary value problem of impulsive dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 296, no. 1, pp. 65–73, 2004.
  • S. G. Topal and A. Yantir, “Positive solutions of a second order m-point BVP on time scales,” Nonlinear Dynamics and Systems Theory, vol. 9, no. 2, pp. 185–197, 2009.
  • X. Lin and Z. Du, “Positive solutions of m-point boundary value problem for second-order dynamic equations on time scales,” Journal of Difference Equations and Applications, vol. 14, no. 8, pp. 851–864, 2008.
  • J.-P. Sun, “Twin positive solutions of nonlinear first-order boundary value problems on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1754–1758, 2008.
  • Y. Pang and Z. Bai, “Upper and lower solution method for a fourth-order four-point boundary value problem on time scales,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2243–2247, 2009.
  • R. P. Agarwal, M. Bohner, and D. O'Regan, “Time scale boundary value problems on infinite intervals,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 27–34, 2002.
  • H. Chen, H. Wang, Q. Zhang, and T. Zhou, “Double positive solutions of boundary value problems for $p$-Laplacian impulsive functional dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 53, no. 10, pp. 1473–1480, 2007.
  • F. M. Atici and S. G. Topal, “The generalized quasilinearization method and three point boundary value problems on time scales,” Applied Mathematics Letters, vol. 18, no. 5, pp. 577–585, 2005.
  • S. Liang and J. Zhang, “The existence of countably many positive solutions for nonlinear singular m-point boundary value problems on time scales,” Journal of Computational and Applied Mathematics, vol. 223, no. 1, pp. 291–303, 2009.
  • S. Liang, J. Zhang, and Z. Wang, “The existence of three positive solutions of m-point boundary value problems for some dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1386–1393, 2009.
  • L. Hu, “Positive solutions to singular third-order three-point boundary value problems on time scales,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 606–615, 2010.
  • I. Yaslan, “Multiple positive solutions for nonlinear three-point boundary value problems on time scales,” Computers & Mathematics with Applications, vol. 55, no. 8, pp. 1861–1869, 2008.
  • R. Ma and H. Luo, “Existence of solutions for a two-point boundary value problem on time scales,” Applied Mathematics and Computation, vol. 150, no. 1, pp. 139–147, 2004.
  • D. R. Anderson, G. Sh. Guseinov, and J. Hoffacker, “Higher-order self-adjoint boundary-value problems on time scales,” Journal of Computational and Applied Mathematics, vol. 194, no. 2, pp. 309–342, 2006.
  • D. Guo, The Order Methods in Nonlinear Analysis, Technical and Science Press, Jinan, China, 2000 (Chinese).
  • D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, San Diego, Calif, USA, 1988.
  • C. Yuan, D. Jiang, D. O'Regan, and R. P. Agarwal, “Existence and uniqueness of positive solutions of boundary value problems for coupled systems of singular second-order three-point non-linear differential and difference equations,” Applicable Analysis, vol. 87, no. 8, pp. 921–932, 2008. \endinput